# SDR SIMA2894

- Difficulty date: October 15, 2000
- Submitted: December 11, 2000
- Operation: Air carrier
- Aircraft: N392AE
- Make and model: Saab 340B
- Aircraft serial: 340B392
- Aircraft time: 9,395 hours, 10,295 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 2LA00511520
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SBP - EMERGENCY LIGHT AT SEAT 6A WOULD NOT ILLUMINATE.  MAINTENANCE REPLACED OVERHEAD LIGHT ASSEMBLY IAW SAAB MM.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.  (X)
